# SDR SCNA20241104356

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 53,530 hours, 29,087 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: No Test
- Location: Zon E100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT 734522: #2 FIRE EXTINGUISHING TEST FAILED. - - RESOLUTION: PERFORMED OVERHEAT DETECTION TEST, OPS CHECK GOOD. REF AMM 26-10-00 THIS CLEARS MEL 26-2-2 MDDR#127822
